# SDR SCNA20171111278

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STA 500C TO STA 500D RIGHT SIDE, UPPER FLANGE OF BAFFLE HAS DAMAGED NUT PLATE HOLE. REMOVED DAMAGED INTERCOSTAL AT STA 500C TO STA 500D, RIGHT SIDE, AND INSTALLED NEW INTERCOSTAL 146A7503-6.
